Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 357, Number 6

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
The limit sets of Schottky quasiconformal groups are uniformly perfect
Xiaosheng Li.
Trans. Amer. Math. Soc. 357 (2005), 2119-2132
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2140434
Analysis of a coupled system of kinetic equations and conservation laws: Rigorous derivation and existence theory via defect measures
M. Tidriri.
Trans. Amer. Math. Soc. 357 (2005), 2133-2164
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2140435
Stable rank and real rank for some classes of group $C^{∗}$-algebras
Robert J. Archbold and Eberhard Kaniuth.
Trans. Amer. Math. Soc. 357 (2005), 2165-2186
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2140436
Duality and uniqueness of convex solutions to stationary Hamilton-Jacobi equations
Rafal Goebel.
Trans. Amer. Math. Soc. 357 (2005), 2187-2203
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2140437
Orbifolds and analytic torsions
Xiaonan Ma.
Trans. Amer. Math. Soc. 357 (2005), 2205-2233
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2140438
Anosov automorphisms on compact nilmanifolds associated with graphs
S. G. Dani and Meera G. Mainkar.
Trans. Amer. Math. Soc. 357 (2005), 2235-2251
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2140439
Homological algebra for the representation Green functor for abelian groups
Joana Ventura.
Trans. Amer. Math. Soc. 357 (2005), 2253-2289
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2140440
Positivity preserving transformations for $q$-binomial coefficients
Alexander Berkovich and S. Ole Warnaar.
Trans. Amer. Math. Soc. 357 (2005), 2291-2351
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2140441
Symmetric functions and the phase problem in crystallography
J. Buhler and Z. Reichstein.
Trans. Amer. Math. Soc. 357 (2005), 2353-2377
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2140442
On degrees of irreducible Brauer characters
W. Willems.
Trans. Amer. Math. Soc. 357 (2005), 2379-2387
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2140443
Characteristic subsurfaces and Dehn filling
Steve Boyer, Marc Culler, Peter B. Shalen and Xingru Zhang.
Trans. Amer. Math. Soc. 357 (2005), 2389-2444
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2140444
Weighted rearrangement inequalities for local sharp maximal functions
Andrei K. Lerner.
Trans. Amer. Math. Soc. 357 (2005), 2445-2465
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2140445
Smoothness of equisingular families of curves
Thomas Keilen.
Trans. Amer. Math. Soc. 357 (2005), 2467-2481
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2140446
Clustering in coagulation-fragmentation processes, random combinatorial structures and additive number systems: Asymptotic formulae and limiting laws
Gregory A. Freiman and Boris L. Granovsky.
Trans. Amer. Math. Soc. 357 (2005), 2483-2507
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2140447
On some constants in the supercuspidal characters of $\operatorname{GL}_{l}$, $l$ a prime $≠p$
Tetsuya Takahashi.
Trans. Amer. Math. Soc. 357 (2005), 2509-2526
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2140448
Upper bounds for the number of solutions of a Diophantine equation
M. Z. Garaev.
Trans. Amer. Math. Soc. 357 (2005), 2527-2534
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2140449